Alert archive / Arkansas / Severe Thunderstorm Warnings in 2026
Severe Thunderstorm Warning 65, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Mar 11, 2026, 2:14 AM CDT for Carroll County, Madison County, Arkansas. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 11, 2026, 2:14 AM CDT (07:14 UTC)
- Expired
- Mar 11, 2026, 2:45 AM CDT
- In force
- 31 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Carroll County, AR, Madison County, AR
The radar
The Western Arkansas radar (KSRX), 110 km from the middle of the area, began a volume at 07:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 10, 10:18 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 7.2 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 828 J/kg
- Mixed-layer CIN
- -135 J/kg
- Mixed-layer LCL
- 1277 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 187 m²/s²
- 0-3 km storm-relative helicity
- 247 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 9.4
The text
As transmitted.
366
WUUS54 KTSA 110714
SVRTSA
ARC015-087-110745-
/O.NEW.KTSA.SV.W.0065.260311T0714Z-260311T0745Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
214 AM CDT Wed Mar 11 2026
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Eastern Madison County in northwestern Arkansas...
Southeastern Carroll County in northwestern Arkansas...
* Until 245 AM CDT.
* At 214 AM CDT, severe thunderstorms were located along a line
extending from 2 miles southwest of Rule to 5 miles southwest of
Kingston to 2 miles northwest of Pettigrew, moving northeast at 110
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations in or near the path include...
Dutton... Withrow Springs State Park...
Carrollton... Dryfork...
Rudd... Red Star...
St. Paul... Metalton...
Weathers... Kingston...
Connor... Witter...
Marble... Brashears...
Forum... Aurora...
Alabam... Osage...
Delmar... Boston...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 400 AM CDT for northwestern
Arkansas.
&&
LAT...LON 3612 9348 3608 9348 3608 9345 3597 9345
3595 9349 3593 9349 3592 9351 3588 9351
3588 9352 3585 9353 3579 9382 3595 9370
3617 9376 3630 9330 3612 9330
TIME...MOT...LOC 0714Z 223DEG 93KT 3626 9350 3598 9357 3585 9367
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Mejia2 follow-up statements
172
WWUS54 KTSA 110719
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
219 AM CDT Wed Mar 11 2026
ARC015-087-110745-
/O.CON.KTSA.SV.W.0065.000000T0000Z-260311T0745Z/
Madison AR-Carroll AR-
219 AM CDT Wed Mar 11 2026
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT
FOR EASTERN MADISON AND SOUTHEASTERN CARROLL COUNTIES...
At 219 AM CDT, severe thunderstorms were located along a line
extending from Rudd to 3 miles south of Kingston to Pettigrew, moving
northeast at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations in or near the path include...
Dutton... Carrollton...
Dryfork... Rudd...
Red Star... Metalton...
Weathers... Kingston...
Connor... Marble...
Alabam... Osage...
Delmar... Boston...
Forum...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 400 AM CDT for northwestern
Arkansas.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3608 9345 3597 9345 3595 9349 3593 9349
3592 9351 3588 9351 3588 9352 3585 9353
3581 9371 3598 9366 3618 9372 3630 9330
3612 9330 3612 9348 3608 9348
TIME...MOT...LOC 0719Z 216DEG 38KT 3622 9350 3600 9353 3583 9364
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Mejia774
WWUS54 KTSA 110740 RRA
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
240 AM CDT Wed Mar 11 2026
ARC015-087-110750-
/O.EXP.KTSA.SV.W.0065.000000T0000Z-260311T0745Z/
Madison AR-Carroll AR-
240 AM CDT Wed Mar 11 2026
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MADISON AND
SOUTHEASTERN CARROLL COUNTIES WILL EXPIRE AT 245 AM CDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire. However, gusty
winds are still possible with these thunderstorms.
A Tornado Watch remains in effect until 400 AM CDT for northwestern
Arkansas.
&&
LAT...LON 3608 9345 3597 9345 3595 9349 3593 9349
3592 9351 3588 9351 3588 9352 3585 9353
3581 9371 3598 9366 3618 9372 3630 9330
3612 9330 3612 9348 3608 9348
TIME...MOT...LOC 0740Z 223DEG 93KT 3661 9305 3639 9308 3622 9319
$$
MejiaWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 11, 1:02 AM CDT, 1 hour 12 minutes earlier. Its key messages:
- Updated at 1050 PM CDT Tue Mar 10 2026
- Showers and storms end from north to south through the day Wednesday.
- Strong cold front passes Wednesday and a light freeze may occur for a few areas in northeast Oklahoma and northwest Arkansas Thursday morning.
- Fire weather concerns may return by late week with dry weather and warming temperatures.
Area forecast discussion, Mar 11, 1:02 AM CDT, 1 hour 12 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 102 AM CDT Wed Mar 11 2026 ...New AVIATION... .KEY MESSAGES... Updated at 1050 PM CDT Tue Mar 10 2026 - Showers and storms end from north to south through the day Wednesday. - Strong cold front passes Wednesday and a light freeze may occur for a few areas in northeast Oklahoma and northwest Arkansas Thursday morning. - Fire weather concerns may return by late week with dry weather and warming temperatures. && .SHORT TERM... (Through Wednesday) Issued at 1050 PM CDT Tue Mar 10 2026 Ongoing storms will continue eastward overnight with a continued severe weather risk. The bulk of stronger convection will be east of the local forecast area early in the day, however the cold frontal passage into the afternoon may support a few isolated to scattered showers and storms. Overall the heaviest rainfall will end early in the day with gusty northerly winds and cooler temperatures spreading southward through the day. && .LONG TERM... (Wednesday Night through Tuesday) Issued at 1050 PM CDT Tue Mar 10 2026 The overall pattern aloft will transition to stronger western CONUS ridging and the downstream northwesterly flow across the central CONUS will feature fairly frequent frontal passages with minimal moisture return in their advance. The trends will generally be cooler temps through mid week with a warm up late week ahead of Saturday cold front. Cool down again late in the weekend into early next week and dry weather is likely to continue. Periodic gusty winds and drying fine fuels will raise grassland fire concerns at times. && .AVIATION... (06Z TAFS) Issued at 102 AM CDT Wed Mar 11 2026 In the near term, a band of storms will bring periodic sub-VFR conditions to the NW AR terminals. Storms will exist the region by 09Z. A strong cold front will then push south across the region after sunrise Wednesday morning, ushering in gusty north winds and a period of MVFR cigs. Cigs are expected to climb to low-end VFR this afternoon before clearing this evening as winds subside. Lacy && .PRELIMINARY POINT TEMPS/POPS... TUL 64 34 65 44 / 30 0 0 0 FSM 73 36 65 41 / 60 0 0 0 MLC 70 35 66 45 / 20 0 0 0 BVO 59 29 64 40 / 30 0 0 0 FYV 69 30 63 41 / 60 0 0 0 BYV 67 33 60 46 / 70 0 0 0 MKO 68 32 63 43 / 30 0 0 0 MIO 59 30 60 43 / 60 0 0 0 F10 68 34 65 45 / 20 0 0 0 HHW 73 37 63 41 / 40 0 0 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...07 LONG TERM....07 AVIATION...30
Hazardous weather outlook, Mar 10, 6:02 PM CDT, 8 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 602 PM CDT Tue Mar 10 2026 ARZ001-002-010-011-019-020-029-OKZ049-053>076-112315- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 602 PM CDT Tue Mar 10 2026 ...SEVERE WEATHER POTENTIAL THIS EVENING AND OVERNIGHT... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Tonight. TORNADO. RISK...Elevated. AREA...Eastern Oklahoma and Western Arkansas. ONSET...After 7 PM. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Eastern Oklahoma and Western Arkansas. ONSET...After 7 PM. HEAVY RAIN. RISK...Limited. AREA...Eastern Oklahoma. ONSET...After 7 PM. DISCUSSION... Numerous thunderstorms will spread across eastern Oklahoma and northwest Arkansas this evening through the early morning hours on Wednesday. Severe weather potential will accompany the storms as the spread eastward. Locally intense and damaging winds are possible within the line of storms along with risk of quickly developing tornadoes. Isolated large hail will be possible primarily across eastern Oklahoma. Locally heavy rainfall can also be expected with the heaviest rains forecast across southeast Oklahoma. The severe weather risk will end form west to east as the line of storms pass. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Likely. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. WEDNESDAY...Thunderstorm...Very High Fire Weather and High Wind Potential. THURSDAY...High Wind Potential. FRIDAY...No Hazards. SATURDAY...High Wind Potential. SUNDAY...High Fire Weather and High Wind Potential. MONDAY...No Hazards. EXTENDED DISCUSSION... Storms may linger into Wednesday morning across southeast Oklahoma and western Arkansas ahead of a cold front. The severe weather threat is expected to have waned by this time. Gusty north to northwest winds are expected behind a cold front Wednesday, which could drive a localized fire weather threat in parts of northeast Oklahoma, depending on how much rain falls tonight. A pair of low pressure systems are expected to move across the north central part of the country later this week into the weekend. Strong south to southwest winds are forecast Thursday and again Saturday. A strong cold front is then expected to push through on Sunday, again bringing strong northerly winds. While vegetation is in a green-up stage, there will be heightened fire weather concern on warmer and windier days while some dormant fuels still exist. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Mar 11, 1:27 AM CDT, 47 minutes before
Special Weather Statement
National Weather Service Tulsa OK
127 AM CDT Wed Mar 11 2026
ARZ019-029-OKZ072-110700-
Sebastian AR-Crawford AR-Sequoyah OK-
127 AM CDT Wed Mar 11 2026
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN CRAWFORD...
NORTHWESTERN SEBASTIAN AND NORTHEASTERN SEQUOYAH COUNTIES THROUGH 200
AM CDT...
At 127 AM CDT, Doppler radar indicated a strong thunderstorm 3 miles
northwest of Van Buren, moving northeast at 45 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Figure Five... Moffett...
Natural Dam... Uniontown...
Dora... Van Buren...
Furry... Cedarville...
Short... Rudy...
Fort Smith...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 0 and 6.
Interstate 40 in Oklahoma between mile markers 326 and 328.
Interstate 49 between mile markers 23 and 27.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 400 AM CDT for northwestern
and west central Arkansas...and southeastern, northeastern and east
central Oklahoma.
&&
LAT...LON 3537 9443 3538 9443 3537 9444 3537 9445
3551 9454 3564 9449 3564 9448 3566 9447
3569 9438 3556 9418
TIME...MOT...LOC 0627Z 225DEG 40KT 3548 9441
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPHSpecial weather statement, Mar 11, 1:28 AM CDT, 46 minutes before
Special Weather Statement
National Weather Service Tulsa OK
128 AM CDT Wed Mar 11 2026
ARZ020-029-OKZ076-110700-
Sebastian AR-Franklin AR-Le Flore OK-
128 AM CDT Wed Mar 11 2026
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN FRANKLIN...SOUTHERN
SEBASTIAN AND EAST CENTRAL LE FLORE COUNTIES THROUGH 200 AM CDT...
At 128 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from near Bonanza to 4 miles west of Hartford to 7
miles south of Heavener. Movement was northeast at 45 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Greenwood... Hackett...
Arkola... Washburn...
Patterson... Huntington...
Crossroads... Cameron...
Witcherville... Dayton...
Milltown... Midland...
Jenson... Excelsior...
Hartford... Burnville...
Fort Chaffee... Rock Island...
Mansfield... Charleston...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 400 AM CDT for west central
Arkansas...and southeastern Oklahoma.
&&
LAT...LON 3523 9398 3523 9403 3514 9403 3514 9414
3510 9414 3506 9425 3506 9423 3497 9424
3495 9434 3496 9437 3494 9439 3495 9441
3493 9444 3481 9445 3472 9463 3519 9453
3530 9397
TIME...MOT...LOC 0628Z 221DEG 39KT 3521 9443 3504 9446 3479 9457
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
MejiaSpecial weather statement, Mar 11, 1:45 AM CDT, 29 minutes before
Special Weather Statement
National Weather Service Tulsa OK
145 AM CDT Wed Mar 11 2026
ARZ010-019-110715-
Washington AR-Crawford AR-
145 AM CDT Wed Mar 11 2026
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN CRAWFORD AND SOUTH
CENTRAL WASHINGTON COUNTIES THROUGH 215 AM CDT...
At 145 AM CDT, Doppler radar indicated a strong thunderstorm over
Chester, moving northeast at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Chester... Lee Creek...
Devils Den State Park... Lake Fort Smith...
Mountainburg... Blackburn...
Winslow...
This includes Interstate 49 between mile markers 27 and 46.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 400 AM CDT for northwestern
Arkansas.
&&
LAT...LON 3556 9420 3569 9439 3585 9418 3581 9414
3571 9405
TIME...MOT...LOC 0645Z 244DEG 35KT 3569 9417
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Mar 11, 1:52 AM CDT, 22 minutes before
Special Weather Statement
National Weather Service Tulsa OK
152 AM CDT Wed Mar 11 2026
ARZ020-029-110715-
Sebastian AR-Franklin AR-
152 AM CDT Wed Mar 11 2026
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN FRANKLIN AND
SOUTHEASTERN SEBASTIAN COUNTIES THROUGH 215 AM CDT...
At 151 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 2 miles southwest of Bloomer to near Mansfield.
Movement was northeast at 50 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Greenwood... Washburn...
Huntington... Crossroads...
Witcherville... Dayton...
Milltown... Branch...
Burnville... Fort Chaffee...
Charleston... Mansfield...
Caulksville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 400 AM CDT for west central
Arkansas.
&&
LAT...LON 3532 9392 3523 9392 3523 9403 3514 9403
3514 9414 3510 9414 3507 9425 3506 9425
3506 9423 3503 9423 3503 9427 3524 9428
3535 9381 3531 9381
TIME...MOT...LOC 0651Z 240DEG 44KT 3527 9416 3509 9423
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
MejiaSpecial weather statement, Mar 11, 2:02 AM CDT, 12 minutes before
Special Weather Statement
National Weather Service Tulsa OK
202 AM CDT Wed Mar 11 2026
ARZ011-019-020-110730-
Madison AR-Franklin AR-Crawford AR-
202 AM CDT Wed Mar 11 2026
...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN MADISON...NORTHERN
FRANKLIN AND NORTHEASTERN CRAWFORD COUNTIES THROUGH 230 AM CDT...
At 202 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 6 miles northwest of Cass to 5 miles northeast of
Mulberry. Movement was northeast at 45 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Dutton... Jethro...
Cass... Bidville...
Red Star... Barnes...
Pettigrew... St. Paul...
Redding... Brashears...
Piney... Combs...
Locke... Turners Bend...
Mount Gayler... Fern...
Paradise... Boston...
This includes Interstate 40 in Arkansas near mile marker 20.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 400 AM CDT for northwestern
and west central Arkansas.
&&
LAT...LON 3592 9351 3588 9351 3588 9352 3576 9352
3577 9370 3568 9370 3552 9410 3575 9409
3576 9405 3576 9396 3579 9396 3593 9349
TIME...MOT...LOC 0702Z 240DEG 39KT 3577 9388 3555 9399
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
MejiaLocal storm report, Mar 11, 2:09 AM CDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
209 AM CDT Wed Mar 11 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM Tstm Wnd Dmg Fort Smith 35.39N 94.40W
03/11/2026 Sebastian AR Amateur Radio
Couple of power lines down.
&&The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 12:10 AM CDT | Special Weather Statement | TSA | Benton | 50 min |
| Mar 11, 12:38 AM CDT | Special Weather Statement | TSA | Crawford | 37 min |
| Mar 11, 1:00 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Washington | 45 min |
| Mar 11, 1:03 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Madison, Washington | 42 min |
| Mar 11, 1:05 AM CDT | Special Weather Statement | TSA | Carroll, Madison, Washington | 40 min |
| Mar 11, 1:24 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Sebastian | 51 min |
| Mar 11, 1:27 AM CDT | Special Weather Statement | TSA | Crawford | 33 min |
| Mar 11, 1:28 AM CDT | Special Weather Statement | TSA | Sebastian | 32 min |
| Mar 11, 1:36 AM CDT | Severe Thunderstorm Warning | TSA | Franklin, Sebastian | 13 min |
| Mar 11, 1:39 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Madison, Washington | 51 min |
| Mar 11, 1:39 AM CDT | Tornado Warning | TSA | Crawford, Franklin | 20 min |
| Mar 11, 1:45 AM CDT | Special Weather Statement | TSA | Crawford | 30 min |
| Mar 11, 1:52 AM CDT | Special Weather Statement | TSA | Sebastian | 23 min |
| Mar 11, 1:56 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Sebastian | 34 min |
| Mar 11, 2:02 AM CDT | Special Weather Statement | TSA | Franklin | 28 min |
| Mar 11, 2:06 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Madison | 39 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2026Every severe thunderstorm warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.